International Journal of Computational and Applied Mathematics (IJCAM)

Volume 2  Number 1 April (2007)



A Common Fixed Point Theorem in Intuitionistic Fuzzy Metric Spaces
pp. 1-5

Authors: Yeol J. Cho and Reza Saadati


Fuzzy left h-ideals in hemirings with respect to a s-norm
pp. 7-14

Authors: M. Akram and K.H. Dar

A Perturbation Approach for Approximate Inertial Manifolds
pp. 15-42

Authors: Dongjin Kim, Firdaus Udwadia and Wlodek Proskurowski

The Dirichlet Problem for a Class of Quasilinear Elliptic Equation
pp. 43-50

Authors: Pengcheng Niu and Zixia Yuan

Coincidence Points for Noncommuting f-Weakly Contractive Mappings
pp. 51-57

Authors: Yisheng Song

-Product of D-Compact Sets in Probabilistic Normed Spaces
pp. 59-65

Authors: M. Alimohammady and A.R. Pourmoslemi

p-Groups as Trellis Section of a Time Invariant Group Code
pp. 67-74

Authors: Jorge Pedraza Arpasi and Yurilev Chalco-Cano





 All rights are reserved with Research India Publications                             Home  Journals  Contact